This article is cited in 3 scientific papers (total in 3 papers)
Cauchy problem for the Navier–Stokes equations, Fourier method
R. S. Saks
Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia
The Cauchy problem for the 3D Navier–Stokes equations with periodical conditions on the spatial variables is investigated. The vector functions under consideration are decomposed in Fourier series with respect to eigenfunctions of the curl operator. The problem is reduced to the Cauchy problem for Galerkin systems of ordinary differential equations with a simple structure. The program of reconstruction for these systems and numerical solutions of the Cauchy problems are realized. Several model problems are solved. The results are represented in a graphic form which illustrates the flows of the liquid. The linear homogeneous Cauchy problem is investigated in Gilbert spaces. Operator of this problem realizes isomorphism of these spaces. For a general case, some families of exact global solutions of the nonlinear Cauchy problem are found. Moreover, two Gilbert spaces with limited sequences of Galerkin approximations are written out.
Fourier series, eigenfunctions of the curl operator, Navier–Stokes equations, Cauchy problem, global solutions, Galerkin systems, Gilbert spaces.
PDF file (1472 kB)
Ufa Mathematical Journal, 2011, 3:1, 51–77 (PDF, 1468 kB)
R. S. Saks, “Cauchy problem for the Navier–Stokes equations, Fourier method”, Ufimsk. Mat. Zh., 3:1 (2011), 53–79; Ufa Math. J., 3:1 (2011), 51–77
Citation in format AMSBIB
\paper Cauchy problem for the Navier--Stokes equations, Fourier method
\jour Ufimsk. Mat. Zh.
\jour Ufa Math. J.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
R. S. Saks, “Sobstvennye funktsii operatorov rotora, gradienta divergentsii i Stoksa. Prilozheniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(31) (2013), 131–146
Saks R.S., “Orthogonal Subspaces of the Space l-2(G) and Self-Adjoint Extensions of the Curl and Gradient-of-Divergence Operators”, Dokl. Math., 91:3 (2015), 313–317
Saks R.S., “The Gradient-of-Divergence Operator in l-2(G)”, Dokl. Math., 91:3 (2015), 359–363
|Number of views:|